drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout
drugstore.com

Walgreens Extra Strength Headache Relief Analgesic Caplets 100 ea

suggested: $7.99
our price: $6.39$0.06 / ea
save 20% ($1.60)
in stock

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

Well at Walgreens

Walgreens Pharmacist Recommended^

  • Acetaminophen / Aspirin (NSAID) / Caffeine
  • Pain Reliver / Pain Reliver Aid
  • Compare to Excedrin® Extra Strength Caplets Active Ingredients†

Walgreens Way to Well Commitment®
Support local preventive wellness with Walgreens.  With each purchase of Walgreens Brand Health & Wellness Product, 1¢ goes to the Walgreens Way to Well Fund®, up to $3 million annually.

1-800-426-9391

^Walgreens Pharmacist Survey Study, November 2012.

†This product is not manufactured or distributed by Novartis Consumer Health, Inc., owner of the registered trademark Excedrin® Extra Strength Tablets.

100% Satisfaction guaranteed with all Walgreens products or your money back.

Indications

Temporarily Relieves Minor Aches & Pains due to:

  • Headache
  • A Cold
  • Arthritis
  • Muscular Aches
  • Sinusitis
  • Toothache
  • Premenstrual & Menstrual Cramps
Warnings

Tamper Evident:  Do Not Use if Imprinted Safety Seal under Cap is Broken or Missing

Keep Outer Package for Complete Product Information

Reye's Syndrome:  Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.  When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy Alert:  Aspirin may cause a severe allergic reaction, which may include:

  • Hives
  • Facial Swelling
  • Shock
  • Asthma (Wheezing)

Liver Warning:  This product contains acetaminophen.  Severe liver damage may occur if you take:

  • More Than 8 Caplets in 24 Hours, Which is the Maximum Daily Amount
  • With Other Drugs Containing Acetaminophen
  • 3 or More Alcoholic Drinks Every Day While using This Product

Stomach Bleeding Warning:  This product contains an NSAID, which may cause severe stomach bleeding.  The chance is higher if you:

  • Are Age 60 or Older
  • Have Had Stomach Ulcers or Bleeding Problems
  • Take a Blood Thinning (Anticoagulant) or Steroid Drug
  • Take More or for a Longer Time Than Directed
  • Take Other Drugs Containing Prescription or Nonprescription NSAIDs [Aspirin, Ibuprofen, Naproxen, or Others]
  • Have 3 or More Alcoholic Drinks Every Day While Using This Product
  • Take More or for Longer Time Than Directed

Caffeine Warning:  The recommended dose of this product contains about as much caffeine as a cup of coffee.  Limit the use of caffeine-containing medications, foods or beverages while taking this product beacuse too much caffeine may cause nervousness, irritability, slepplessness, and, occasionally, rapid heathbeat.

Do Not Use:

  • With any other drug containing acetaminophen (prescription or nonprescription).  If you are not sure whether a drug contains acetaminophen, as a doctor or pharmacist,
  • If you have every had an allergic reaction to acetaminophen, aspirin, or any other pain reliver / fever reducer.

Ask a Doctor before Use If:

  • You Have Liver Disease
  • Stomach Bleeding Warning Applies to You
  • You Have a History of Stomach Problems, such as Heartburn
  • You Have High Blood Pressure, Heart Disease, Liver Cirrhosis or Kidney Disease
  • You Have Asthma
  • You Are Taking a Diuretic

Ask a Doctor or Pharmacist Before Use If You Are:

  • Taking a Prescription Drug for Gout, Diabetes, or Arthritis
  • Taking Any Other Drug or Are Under a Doctor's Care for Any Serious Condition

Stop Use & Ask a Doctor If:

  • You experience any of the following signs of stomach bleeding:
    Feel Faint
    Have Bloody or Black Stools
    Vomit Blood
    Have Stomach Pain That Does Not Get Better
  • An allergic reaction occurs.  Seek medical help right away.
  • Any new symptoms appear.
  • Ringing in the ears or loss of hearing occurs.
  • Pain gets worse or lasts more than 10 days.
  • Fever gets worse or lasts more than 3 days.
  • Painful area is red or swollen.

If pregnant or breast-feeding, ask a health professional before use.  It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children.  In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.  Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

©2014 Walgreen Co.

related products
Walgreens Extra Strength Headache Relief Quick Gel Gelcaps 
Quick Relief Relieves minor aches and pains For arthritis, sinusitis, ...
Percogesic Maximum Strength Backache Relief, Coated Caplets 
Formerly Known as Momentum, soon to be called  Percogesic® Relieves ...
Walgreens Pain Reliever, Extra Strength, Caplets 
Acetaminophen 500 mg / Pain Reliever / Fever Reducer Temporarily ...